MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 52

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 52
Catalog Number 01.26.52MB
Health Effect - Clinical Code Pain (1994)
Date of Event 02/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on (b)(6) 2018 re-revision of acetabular cup in cementless tha.No documentation is available to analyze possible causes.In the post-revision image, a very evident osteopenic area is visible cranial to the acetabular cup, causes unknown, which probably undermined stability of the previous cup.No further comments can be expressed with the information at hand.Batch review performed on (b)(6) 2018.Lot 148343: (b)(4) items manufactured and released on (b)(6) 2015.Expiration date: 03/31/2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup dm double mobility hc liner ø 52/28 reference 01.26.2852mhc (k092265) lot 162321: (b)(4) items manufactured and released on (b)(6) 2016.Expiration date: 06/29/2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary case on (b)(6) 2015.On (b)(6) 2017 the patient came in complaining of instability due to stem subsidence.The surgeon revised the patient with another company's stem and head and a medacta liner [(b)(4)].On (b)(6) 2018 the patient came in complaining of pain.The cause is unknown.The surgeon removed the cup (implanted on (b)(6) 2015) and the liner (implanted on (b)(6) 2017) and the other company's head with another company's product.The surgery was completed successfully.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 52
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7360998
Report Number3005180920-2018-00170
Device Sequence Number16407102
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number01.26.52MB
Device Lot Number148343
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;